Translator Disclaimer
October, 2011 Generalized Whittaker functions on GSp(2,R) associated with indefinite quadratic forms
Tomonori MORIYAMA
J. Math. Soc. Japan 63(4): 1203-1262 (October, 2011). DOI: 10.2969/jmsj/06341203

Abstract

We study the generalized Whittaker models for G = GSp(2,R) associated with indefinite binary quadratic forms when they arise from two standard representations of G: (i) a generalized principal series representation induced from the non-Siegel maximal parabolic subgroup and (ii) a (limit of) large discrete series representation. We prove the uniqueness of such models with moderate growth property. Moreover we express the values of the corresponding generalized Whittaker functions on a one-parameter subgroup of G in terms of the Meijer G-functions.

Citation

Download Citation

Tomonori MORIYAMA. "Generalized Whittaker functions on GSp(2,R) associated with indefinite quadratic forms." J. Math. Soc. Japan 63 (4) 1203 - 1262, October, 2011. https://doi.org/10.2969/jmsj/06341203

Information

Published: October, 2011
First available in Project Euclid: 27 October 2011

zbMATH: 1268.22018
MathSciNet: MR2855812
Digital Object Identifier: 10.2969/jmsj/06341203

Subjects:
Primary: 11F46
Secondary: 22E30

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.63 • No. 4 • October, 2011
Back to Top